# SDR DXTA2021102550770

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 3,364 hours, 2,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LSOO
- Part serial: 001495
- Condition: Defective
- Location: Zone 100
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERG LIGHT: EMERGENCY LIGHTS FLASHING DURING DECENT CYCLED SWITCH ON AND OFF. PUT SWITCHES IN ARM POSITION THEY STAYED ON DURING THE REST OF FLIGHT. // SIGNOFF // CHECKED E LIGHTS AND FOUND ALL LIGHT CAME ON WITH SWITCH IN ON POSITION. GAINED ACCESS TO FWD. & AFT BATTERIES AND CHECKED BATTERIES IA MB 300 SQL AND FILM WHEN FWD BATTERY WAS DISCONNECTED NO LIGHTS CAME ON. WITH AFT BATTERY DISCONNECTED ALL LIGHTS CAME ON. PUT AFT BATTERY IN FWD POSITION NO LIGHTS CAME ON #2 BATTERY IS DEAD AND WONT CHARGE. PARTS ON ORDER. 10-23-21. REMOVED FAULTY # 2 E- BATTERY PIN 6450LS-OO SIN 001495 AND INSTALLED NEW BATTERY PIN 7450LS-OO SIN 005781 CHARGED AND OPS CHECK GOOD IA MB300 AMM CHAPTER 33-52-01 REINSTALLED ACCESS PANELS.CHARGED E- BATTERIES IAW EMB 300 AMM CHAPTER 33-52-01
